# SDR ASAA2025031756622

- Difficulty date: March 15, 2025
- Submitted: March 17, 2025
- Operation: Air carrier
- Aircraft: N556AS
- Make and model: Boeing 737890
- Aircraft serial: 35175
- Aircraft time: 61,092 hours, 21,848 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 2073771008
- Condition: Missing
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXIT ROW 16ABC EXIT PLACARD MISSING & LIGHT INOP. GROUNDED - YES. FOUND EMERGENCY EXIT LENS MISSING. NOT EXIT PLACARD. INSTALLED NEW EMERGENCY EXIT LENS AT ROW 16ABC AS REQUIRED. PERFORMED OPS TEST OF EMERGENCY EXIT LIGHTS. EMERGENCY EXIT LIGHTS AT 16 ABC OPS AS NORMAL.
